Abstract

We prove C1,γ regularity of Lipschitz free boundaries of two-phase problems for a class of homogeneous fully nonlinear elliptic operators F(D2u(x), x) with Hölder dependence on x, containing convex (concave) operators.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 541-571
Launched on MUSE
2006-05-24
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.